# SDR ALGA2012042702

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 16,926 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Frahm
- Part number: 407010150109
- Part serial: A496
- Condition: Multiple Fail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF REPAIR TO FRAHM DAMPER FOUND  STOP ASSY, (407-010-165-103), & HOUSING, (407-010-152-109) DESTROYED. SEVEN SPRINGS (407-310-104-105) GOUGED. ONE SPRING (407-310-104-105) BROKEN. ONE PLUG (407-010-155-109) GOUGED.  TWO SPRING SEATS, (407-010-173-105) GOUGED. ONE RADIAL STOP, (407-310-107-101) GOUGED.  AND WEIGHTS, (407-010-161-101) GOUGED BEYOND LIMITS.
